| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
02/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon planned to exchange a 13.7mm micl13.7, diopter -5.0 implantable collamer lens, on (b)(6) 2017.The surgeon notes "shallow vault." reporter states the lens was exchanged.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Reportedly, on (b)(6) 2017 the surgeon implanted a 12.6mm micl implantable collamer lens, -5.0 diopter, into the patient's left eye (os).On (b)(6) 2017, the lens was exchanged with a longer lens due to "large vault post-op." the problem was not resolved, see 2023826-2018-00084 for case resolution.
Additional Manufacturer Narrative
Date of birth - corrected to (b)(6).(b)(4).